# SDR QXEA200501822

- Difficulty date: December 3, 2005
- Submitted: December 23, 2005
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 11,131 hours, 11,876 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Yoke
- Condition: Chafed
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX: RT MLG YOKE (H MEMBER) INBOARD LOWER LEG IS CHAFING AGAINST THE YOKE TO SHOCK STRUT BONDING STRAP NEAR THE LUBED GREASE FITTING.  MAINTENANCE REPAIRED IAW CMM 32-11-04, SRM 51-21-10, SRM 51-25-10 AND SRM 51-25-15.
